# SDR FDEA202501280145

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,570 hours, 26,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND R1 ASSIST BOTTLE LOW.  IAW AMM 52 10-14-03-10  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM PRESSURE  CHART. A/C OK FOR SERVICE.
